# SDR SWIA2025071700413

- Difficulty date: April 13, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR FLOOR SILL INNER CHORD P/N MM670-35656-001 AND P/N MM670-35669-001 AND P/N MM670-35670-001 ARE CORRODED BETWEEN FS1000.00 - FS1051.30. ( MX 29971167 )  (C-CHECK RO 07/16/2025)REPAIRED DOOR FLOOR SILL INNER CHORD P/N MM670-35656-001 AND P/N MM670-35669-001 AND P/N MM670-35670-001 IAW REO 690-53-61-1557 REV. -- DATED 2025-04-21 STEPS 1, 2, 3, 4, 5, 6 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
